Search tips
Search criteria 


Logo of jrsocmedLink to Publisher's site
J R Soc Med. 1984; 77(Suppl 4): 6–8.
PMCID: PMC1439318

Toxic pustuloderma--a new entity?

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (1.0M), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Hakola HP, Laulumaa VA. Carbamazepine in treatment of violent schizophrenics. Lancet. 1982 Jun 12;1(8285):1358–1358. [PubMed]
  • Lewis IJ, Rosenbloom L. Glandular fever-like syndrome, pulmonary eosinophilia and asthma associated with carbamazepine. Postgrad Med J. 1982 Feb;58(676):100–101. [PMC free article] [PubMed]
  • Macmillan AL. Generalised pustular drug rash. Dermatologica. 1973;146(5):285–291. [PubMed]
  • Roberts DL, Marks R. Skin reactions to carbamazepine. Arch Dermatol. 1981 May;117(5):273–275. [PubMed]
  • Taylor MW, Smith CC, Hern JE. An unexpected reaction to carbamazepine. Practitioner. 1981 Feb;225(1352):219–220. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press